# | Document title | Authors | Year | Source | Cited by |
1 | On k-nearly uniform convex property in generalized Cesàro sequence spaces | Sanhan W., Suantai S. | 2003 | International Journal of Mathematics and Mathematical Sciences 2003(57),pp. 3599-3607 | 31 |
2 | Generalized proximal ψ-contraction mappings and best proximity points | Sanhan W., Sanhan W., Mongkolkeha C., Mongkolkeha C., Kumam P. | 2012 | Abstract and Applied Analysis 2012 | 27 |
3 | On β-dual of vector-valued sequence spaces of maddox | Suantai S., Sanhan W. | 2002 | International Journal of Mathematics and Mathematical Sciences 30(7),pp. 383-392 | 10 |
4 | New existence of fixed point results in generalized pseudodistance functions with its application to differential equations | Sanhan S., Sanhan W., Mongkolkeha C. | 2018 | Mathematics 6(12) | 4 |
5 | Weak and strong convergence theorem of iterative scheme for generalized equilibrium problems and fixed point problems of asymptotically strict pseudo-contraction mappings | Sanhan S., Inchan I., Inchan I., Sanhan W., Sanhan W. | 2011 | Applied Mathematical Sciences 5(37-40),pp. 1977-1992 | 1 |
6 | On property (β) of generalized Cesàro sequence space | Mongkolkeha C., Panoi S., Sanhan W. | 2011 | Applied Mathematical Sciences 5(21-24),pp. 1103-1115 | 1 |
7 | A locally uniform rotund and property (β) of generalized cesàro (ces(p), d) metric space | Sanhan W., Mongkolkeha C. | 2011 | International Journal of Mathematical Analysis 5(9-12),pp. 549-558 | 1 |
8 | New best proximity points theorem for F-Suzuki proximal contractions | Phanthong C., Sanhan W., Mongkolkeha C. | 2021 | Thai Journal of Mathematics 19(3),pp. 885-896 | 0 |
9 | The Hybrid Steepest Descent Method with Implicit Double Midpoint for Solving Variational Inequality over Triple Hierarchical Problems | Suwansoontorn S., Sanhan W., Jitpeera T., Mongkolkeha C. | 2025 | Bangmod International Journal of Mathematical and Computational Science 11 | 0 |
10 | Convergence theorems of iterative scheme for a countable family of nonexpansive mappings in a banach space | Inchan I., Sanhan W., Sanhan S. | 2010 | Applied Mathematical Sciences 4(21-24),pp. 1041-1055 | 0 |